# SDR RAIA990213

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 11,348 hours
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

FLT 7364 - STL - LEFT ENGINE WILL NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
